RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 3, Pages 71–72 (Mi faa1478)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Sternberg's theorem for Banach spaces

G. R. Belitskii


Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:3, 238–239

Bibliographic databases:

UDC: 517.98
Received: 05.08.1983

Citation: G. R. Belitskii, “Sternberg's theorem for Banach spaces”, Funktsional. Anal. i Prilozhen., 18:3 (1984), 71–72; Funct. Anal. Appl., 18:3 (1984), 238–239

Citation in format AMSBIB
\Bibitem{Bel84}
\by G.~R.~Belitskii
\paper Sternberg's theorem for Banach spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 3
\pages 71--72
\mathnet{http://mi.mathnet.ru/faa1478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757253}
\zmath{https://zbmath.org/?q=an:0564.46038}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 3
\pages 238--239
\crossref{https://doi.org/10.1007/BF01086163}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACN9800009}


Linking options:
  • http://mi.mathnet.ru/eng/faa1478
  • http://mi.mathnet.ru/eng/faa/v18/i3/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Nikolenko, “The method of Poincaré normal forms in problems of integrability of equations of evolution type”, Russian Math. Surveys, 41:5 (1986), 63–114  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:225
    Full text:80
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020